标题:On Stabilization of Ito Stochastic Time-Varying Systems
作者:Gao Rong; Zhang Huanshui
作者机构:[Gao, R] School of Control Science and Engineering, Shandong University, Jinan, 250061, China, School of Mathematics and Statistics Science, Ludong Un 更多
通讯作者:Gao, Rong
通讯作者地址:[Gao, R]Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China;[Gao, R]Ludong Univ, Sch Math & Stat Sci, Yantai 264025, People 更多
来源:系统科学与复杂性学报(英文版)
出版年:2017
卷:30
期:4
页码:818-827
DOI:10.1007/s11424-017-6071-0
关键词:Mean-square stability;receding horizon control;stochastic time-varying system
摘要:The stabilization with receding horizon control (RHC) of It(o) stochastic time-varying systems is studied in this paper.Based on monotonically non-increasing of optimal cost and stochastic Lyapunov stability theory,a necessary and sufficient stabilization condition on the terminal weighting matrix is proposed,which guarantees the mean-square stability of the closed-loop system.The explicit receding horizon controller is obtained by employing stochastic maximum principle.Simulations demonstrate the effectiveness of the proposed method.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85015788540&doi=10.1007%2fs11424-017-6071-0&partnerID=40&md5=0616a7c5d572c2bb78657fc24dbad148
TOP